It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-03-2004, 02:03 PM   #1
Junior Member
 
Join Date: Nov 2004
Location: Texas
Posts: 43
cynder HB User
Dizziness and Atenolol

I am so confused. I suffer from dizziness 24/7 and have had it for almost 2 yrs now. It seemed to be getting better but since I started the atenolol 25 mg almost a month ago I notice I am more dizziy. It is worse in the eveing. I take my pill around 10. I just do not know if it is the BP pill or the vestibular condition. Guess my question is has anyone else had constant dizziness with this drug? Is it had to get off of it after a month? I have an appt with my dr on Tuesday but I dont feel he is going to help. Thanks in advance

 
Sponsors Lightbulb
   
Old 12-03-2004, 03:24 PM   #2
Senior Member
 
Join Date: Nov 2004
Posts: 145
mrmojo HB User
Re: Dizziness and Atenolol

atenolol worked great for me for a couple months - dropped my bp to 120/80

then i started to get dizzy spells, i almost fell off a scaffold one day & went to see the dr

the atenolol was making my pulse go way too low & that was causing the dizzy spells

plus it quit doing what it was supposed to & the bp was coming back up, probably compensating for the low pulse - less beats, the pressure goes up to increase flow

 
Sponsors Lightbulb
   
Old 12-06-2004, 07:20 AM   #3
Inactive
 
Join Date: Jan 2004
Posts: 1,003
Random2 HB User
Re: Dizziness and Atenolol

It was one of the side-effects that occurs in me on a weekly basis on Atenolol. It shot my pulse down to the low 50's on Friday. B/P went down to 110/64 as well. The research that Palmadedes presented was very interesting. Is Atenolol really doing much of anything? Being dizzy is no fun. It happens a few times during the week.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Reducing heart rate with beta blockers in hypertension is it harmful or Atenolol? ACE28 High & Low Blood Pressure 51 03-18-2010 06:03 PM
side Effects of atenolol wear off over a long period of time? Matt321 High & Low Blood Pressure 8 08-22-2008 06:02 AM
Stopping Atenolol Solved Problem RCA 7591 Lyme Disease 2 12-12-2007 12:39 PM
My Thoughts On Atenolol jdchablis High & Low Blood Pressure 22 04-13-2007 07:22 AM
Dizziness caused by meds Moonrunner72 Epilepsy 6 07-27-2005 01:43 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!